# SDR 04FDEA00845

- Difficulty date: April 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,572 hours, 16,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Ac Pack Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIR COND DOORS LIGHT ILLUMINATED CLIMBING OUT AT 7.5 PSID.  THE LIGHT WENT OUT AT 4.0 PSID.  FOLLOWED QRH PROCEDURES, RETURNED TO MEMPHIS.  RELEASED FOR SERVICE PER MEL/CDL: 52-04-04  CATEGORY: C EXPIRATION: 16APR04  MEL 52-04-04: AIR CONDITIONING DOOR CAUTION LIGHT INOP.  VERIFY AND RECORD IN AML/EAML AIR CONDITIONING DOOR IS CLOSED AND LOCKED BY VISUAL INSPECTION PRIOR TO EACH DEPARTURE.  VERIFIED DOORS CLOSED AND LOCKED PRIOR TO  DEPARTURE.  OK TO CONTINUE.  MX REMOVED AND REPLACED LEFT AIR COND DOOR WARNING SWITCH P1-  1618.  ALSO REPAIRED BROKEN WIRE AT TERMINAL STRIP S3-490.  SYS OPS CHECK OK.
